# SDR UALA2012032601884

- Difficulty date: March 23, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 59,362 hours, 7,039 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE DOOR FAIRING AT 2R IS BLINKING.  REPLACED POWER SUPPLY & TESTED OKAY USING EMERGENCY LIGHT SW AT DOOR 1L.
